# SDR 2004UALA01131

- Difficulty date: November 16, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 50,056 hours, 8,263 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BUSINESS CLASS EMERGENCY LIGHTS ON AFTER TAXI OUT. REPLACED EMERG LT POWER SUPPLY CHARGER ASSY, POWER SUPPLY BATTERY AND EEL BATTERY POWER PACK AT SEAT 1A.  ALSO REPLACED EEL BATTERY POWER PACK AT SEAT 8A.
